# SDR CA130724001

- Difficulty date: July 22, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airtrc AT602
- Aircraft time: 2,518 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB5MP3
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Packing
- Part number: MS9388009
- Condition: Cracked
- Location: Fuel System
- Part time: 100 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) ON 100 HR INSPECTION FUEL STAINING WAS NOTICED BETWEEN NR 4 AND NR 5 FUEL NOZZLE. UPON FURTHER INSPECTION THE PACKING ON THE FUEL TRANSFER TUBE WAS FOUND CRACKED ON INNER DIAMETER.  PACKAGING OF THE PACKING`S STATED THEY HAVE AN UNLIMITED SHELF LIFE.
